U.S. doctors online nowAsk doctors free
Cambridge City, IN
A 30-year-old female asked:

are heart palpitations a side effect when taking famotidine? should i contact my dr. i do have mvp could be that or could it be famotidine? :(

1 doctor answer3 doctors weighed in
Dr. Andrew Seibert
Gastroenterology 35 years experience
Famotidine : A racing heart is reported as a very rare side effect of famotidine. It is more likely due to your mitral valve prolapse, but if you are experiencing any sensations of abnormal heartbeat while on famotidine, you should stop it and contact your doctor. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jan 1, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.